View Single Post
Old 03-10-19, 09:00 AM
  #3  
metalheart44
Senior Member
 
metalheart44's Avatar
 
Join Date: Sep 2010
Location: Sierra Foothills, NorCal
Posts: 665

Bikes: Holland Exogrid & Holland HC

Mentioned: 3 Post(s)
Tagged: 0 Thread(s)
Quoted: 70 Post(s)
Likes: 0
Liked 0 Times in 0 Posts
Yep, It can give you a headache, not all the time, but it happens......

Nitro and headache story: I am in the ambulance going to the hospital after my first heart attack. My chest and back are very painful and I can't breathe well. The EMT, starts chatting away and I mostly don't know what he is saying. He starts some kind of IV and at some point asks if I have a headache because he heard that Nitro gives patient's headaches. I mumbled something about headache pain being the least of my problems. Later in the cardiac ICU after I had been stented, my heart was beating irregularly and it was worrying the nurse and doc and they kept using the dose of nitro until my head felt like it was going to blow off, worst headache I have ever had in my life. Later the nurse observed that headaches often accompany nitro doses..... I have only taken it once since then and that was before my second heart attack, when I took one and it did not relieve the chest pain, then I took another and still no relief from the chest pain, and I got a roaring headache to go with my chest pain.

Last edited by metalheart44; 03-10-19 at 09:08 AM.
metalheart44 is offline